I had been on Lexapro 20mg for about 18 months and because it isn’t working for me anymore, my doctor has switched me over to Valdoxan. She said to take 10mg of Lexapro for 3 days (which I didn’t think was enough time to ween me off of it) and then start taking Valdoxan 25mg. I am a week into taking the Valdoxan and a week of being off the Lexapro and I am feeling extremely nauseous, dizzy to the point I can’t even get off the couch. Could this be because I went off the Lexapro so suddenly and I am having withdrawals, or is the Valdoxan upsetting my stomach?
I stopped taking Lexapro, started taking Valdoxan and I am feeling extremely ill?
- 21 Nov 2018 by ohey-imtay
- 21 November 2018
- lexapro, depression, anxiety, doctor, valdoxan
Is there anything I can do to help with feeling so ill, as I am literally going crazy feeling this way.
Also I am not sleeping very well (this has been an ongoing issue as I have PTSD) which probably isn’t helping the cause. All I want to do is sleep to try and cut the edge off of the nausea but I can take even do that.
I took lexapro for 2 years, stopped for 2 months, dealt with symptoms.
Decided to take 10 mg again once,
Burning sensation, insomnia, felt like dying 3 hours into medication. I am slowly feeling better and so will you. My biggest fear is the random chest pain and chest/shoulder/back of head burn. 3 days of it feel better. You arent the only one feeling this. Stay strong I am in this same damn boat and I hate it. It will get better day after day.
I dont know how long it might last but hot baths help like nothing else.
Me stopping lexapro hit me 1-2 weeks after not taking and symptoms got better within weeks, symptoms appear and dissapear, you will have to identify them as they come and find natural remedies, it is hard, it is doable. This is not permanent
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.